Alert archive / Missouri / Special Weather Statements in 2012

Special Weather Statement, NWS Springfield, MO

May 31, 2012Greene County, Missouri

NWS Springfield, MO issued this special weather statement at May 31, 2012, 2:49 AM CDT for Greene County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 2:49 AM CDT (07:49 UTC)
Expired
May 31, 2012, 3:15 AM CDT
In force
26 min
Issued by
NWS Springfield, MO

County Greene County, MO

The radar

The Springfield radar (KSGF), 22 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
2376 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WWUS83 KSGF 310749
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT THU MAY 31 2012

MOZ079-080-090-091-310815-
GREENE MO-POLK MO-WEBSTER MO-DALLAS MO-
249 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE...NORTHWESTERN
WEBSTER...SOUTHEASTERN POLK AND SOUTHWESTERN DALLAS COUNTIES UNTIL
315 AM CDT...

AT 248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT HOPE TO
TURNERS...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUFFALO...FAIR GROVE...MARSHFIELD...
PLEASANT HOPE...SPRINGFIELD AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 74 AND 101 WILL ALSO BE IMPACTED
BY THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3748 9340 3770 9300 3733 9289 3709 9327
      3709 9330
TIME...MOT...LOC 0749Z 233DEG 33KT 3745 9325 3719 9318

$$

HATCH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at May 31, 12:48 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 31, 12:48 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT THU MAY 31 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 1248 AM CDT THU MAY 31 2012/

WILL UPDATE THE FORECAST TO DECREASE THE RISK FOR SEVERE FOR THE
REST OF TONIGHT. CURRENT INDICATIONS FROM LAPS AND RAP
INITIALIZATIONS CONTINUE TO SHOW LIMITED CAPE...INCLUDING PARCELS
LIFTED FROM THE SURFACE...MIXED LAYER AND MOST UNSTABLE. LOW
VALUES OF CAPE WILL CONTINUE ACROSS FAR SOUTHWEST MISSOURI...
GENERALLY 500 J/KG GIVE OR TAKE...WITH SHARPLY DECREASING VALUES
AS ONE APPROACHES AND GOES EAST OF THE HIGHWAY 65 CORRIDOR. WITH
THE CAPE DISTRIBUTED RATHER EVENLY IN THE VERTICAL...RESULTING IN
A LONG/SKINNY PROFILE. THE ATMOSPHERE WILL REMAIN SOMEWHAT
UNSTABLE WITH LIS IN THE -2 TO -4 RANGE...AND IN THE PRESENCE OF
AROUND 30 TO 35 KT OF DEEP LAYER SHEAR...WILL CONTINUE TO SEE
MULTICELL ORGANIZATION WITH OCCASIONAL LINE SEGMENTS. STORMS THE
ARE DEVELOPING OVER THE AREA AT THIS TIME ARE MORE THAN LIKELY
ELEVATED IN NATURE GIVEN 200 J/KG OF MIXED LAYER CIN.

WILL GO AHEAD AND CANCEL THE WATCH EARLY BY THE TOP OF THE HOUR AS
THE RISK FOR SEVERE HAS COME DOWN. STILL CANNOT RULE OUT A FEW
CELLS CAPABLE OF BRIEF...MARGINALLY SEVERE HAIL AND LOCALIZED
DAMAGING WIND GUSTS...HOWEVER THE TRENDS AT THIS TIME INDICATE ANY
STRONGER CELLS BEING CAPABLE OF WIND GUSTS AROUND 40 MPH AND PENNY
SIZED HAIL.

GAGAN

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
/ISSUED 305 PM CDT WED MAY 30 2012/

PLEASANT LATE SPRING WEATHER PREVAILED ACROSS THE AREA EARLY THIS
AFTERNOON IN THE WAKE OF MINOR SHORTWAVE MOVING EAST INTO THE OHIO
RIVER VALLEY. SURFACE HIGH PRESSURE WAS RIDGING SOUTH INTO
NORTHERN MISSOURI WHILE A DIFFUSE FRONT STRETCHED FROM NORTHERN
ARKANSAS INTO THE PLAINS.

CONVECTION WAS ONGOING AND INCREASING ACROSS THE CENTRAL PLAINS
FROM SOUTHERN NEBRASKA INTO NORTHERN KANSAS IN ADVANCE OF A
SEASONABLY STRONG SHORTWAVE TROUGH SWINGING INTO THE NORTHERN
PLAINS TOWARD THE MIDWEST. SYNOPTIC SCALE ASCENT WILL INCREASE
ACROSS THE PLAINS THROUGH THE EVENING IN RESPONSE TO THIS
APPROACHING SHORTWAVE WHILE MODERATE TO STRONG INSTABILITY DEVELOPS
FROM CENTRAL KANSAS INTO OKLAHOMA WHERE INTENSE CONVECTIVE DEVELOPMENT
IS ANTICIPATED THROUGH THE EVENING.

THUNDERSTORMS WILL LIKELY ORGANIZE INTO CONVECTIVE COMPLEXES
BEFORE SLIDING TO THE EAST AND SOUTHEAST. CURRENT THINKING IS THAT
A CONVECTIVE COMPLEX WILL TAKE SHAPE OVER KANSAS THIS EVENING AND
WILL LIKELY BE LINEAR IN NATURE GIVEN THE STRONG FORCING
ASSOCIATED WITH THE SHORTWAVE. THIS ACTIVITY WILL SPREAD EAST
SOUTHEAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. THE
ARRIVAL OF THE STORMS IS SOMEWHAT IN QUESTION BUT GENERALLY EXPECT
THE STORMS TO ENTER SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN
MISSOURI AFTER 03Z AND ACROSS THE MISSOURI OZARKS AFTER 06Z.

AVAILABLE LIFT WILL LEAD TO A WIDESPREAD COVERAGE OF SHOWERS AND
THUNDERSTORMS. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE
STORMS GIVEN THE DEEP LAYER SHEAR AROUND 35 KTS...STEEPENING LAPSE
RATES...AND AT LEAST MODEST INSTABILITY. SURFACE BASED CAPE
VALUES PROGGED BY THE WRF MODEL APPEAR TO BE OVERDONE GIVEN THE
DEWPOINTS IN PLACE WITH THE GFS MODEL APPEARING MORE REPRESENTATIVE
WITH OVERNIGHT CAPE VALUES UP TO A 1000 J/KG. THE POTENTIAL FOR
DAMAGING WINDS WOULD INCREASE IF A COLD POOL CAN ORGANIZE BUT
THE INSTABILITY DOES NOT LOOK TO BE OPTIMUM FOR A SIGNIFICANT WIND
EVENT.

SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE SPREADING EAST ACROSS THE
AREA THURSDAY MORNING AS THE SHORTWAVE TRACKS ACROSS THE MIDWEST
AND DRAGS A COLD FRONT INTO THE OZARKS. A FEW STRONG STORMS WILL
BE POSSIBLE BUT DESTABILIZATION WILL BE INHIBITED BY ONGOING
PRECIPITATION AND CLOUD COVER. THE LINGER CLOUDS AND SHOWERS AS
WELL AS A DEVELOPING NORTHWESTERLY WIND WILL RESULT IN A MUCH
COOLER DAY.

FOSTER

&&
.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...
/ISSUED 255 PM CDT WED MAY 30 2012/

SURFACE HIGH WILL BUILD IN FROM THE NORTH AND THE MAIN UPPER LEVEL
STORM SYSTEM WILL SHIFT INTO THE OHIO RIVER VALLEY REGION.
CLEARING SKIES AND A COOLER AIRMASS SETTLING IN WILL ALLOW
TEMPERATURES TO FALL DOWN IN THE MIDDLE AND UPPER 40S AREA WIDE.
A TROUGH WILL SET UP OVER THE GREAT LAKES REGION ON FRIDAY WHICH
WILL PUT THE OZARKS IN A NORTHWEST FLOW FOR THE END OF THE WEEK
AND WEEKEND. THIS WILL BRING A BREAK FROM THE HEAT AND
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL. A VIGOROUS SHORTWAVE WILL
RIDE DOWN THE FLOW FRIDAY NIGHT INTO SATURDAY MORNING. THERE
APPEARS TO BE ENOUGH MOISTURE AND INSTABILITY WITH THIS SYSTEM TO
BRING A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS AS THIS
SYSTEM MOVES OVERHEAD. NOT EXPECTING ANYTHING SEVERE BUT THERE
WILL BE ENOUGH MUCAPE ON THE ORDER OF A FEW HUNDREDS J/KG FOR SOME
ELEVATED CONVECTION TO FORM.

MEDIUM RANGE MODELS ARE NOW INDICATING ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS DEVELOPING LATE SUNDAY INTO SUNDAY ACROSS THE
AREA. THERE WILL BE ANOTHER VIGOROUS SHORTWAVE MOVING THROUGH THE
NORTHWEST FLOW AND INTERACTING WITH THE OLD FRONTAL BOUNDARY WHICH
WILL BE DRAPED ACROSS THE OZARKS AND SLOWLY RETREATING NORTHWARD
AT THAT TIME. IT DEFINITELY LOOKS LIKE WE WILL SEE A SLIGHTLY MORE
ACTIVE NORTHWEST FLOW THROUGH THE WEEKEND WITH SEVERAL
OPPORTUNITIES FOR ADDITIONAL RAINFALL ACROSS THE OZARKS.

RIDGING AND HEIGHT RISES WILL BEGIN TO TAKE PLACE OVER THE REGION AS WE
LOOK INTO NEXT WEEK. THIS MEANS THAT OUR TEMPERATURES WILL WARM
BACK UP AS WELL. A WEAK FRONTAL BOUNDARY WILL BE STALLED OUT
SOMEWHERE ACROSS THE OZARKS WHICH WILL BRING A SLIGHT CHANCE FOR
MAINLY DIURNAL CONVECTION EACH AFTERNOON EARLY AND MIDDLE OF NEXT
WEEK.

GRIFFIN

&&

.AVIATION...
/ISSUED 1205 AM CDT THU MAY 31 2012/

FOR THE 06Z TAFS (JLN/SGF/BBG)...PRIMARY CONCERN CONTINUES TO BE
SHRA/TSRA OVER THE NEXT SEVERAL HOURS. COMPLEX OF SHOWERS AND
EMBEDDED THUNDERSTORMS HAS EDGED INTO THE REGION. HAVE SLIGHTLY
ADJUSTED THE ONSET TIMING FROM THE PREVIOUS FORECAST AS ACTIVITY
WILL TEND TO DEVELOP OVERHEAD GIVEN AN INCREASE IN LOW LEVEL
WINDS. MVFR VIS/CIG WILL BE POSSIBLE IN RAINFALL...WITH A RISK FOR
BRIEF IFR VIS IN THE HEAVIEST DOWNPOURS. MVFR TO VFR CIGS ARE
EXPECTED FOR THE DAYLIGHT HOURS OF THURSDAY WITH WINDS SWITCHING
TO THE NORTHWEST AS THE COLD FRONT PASSES THROUGH THE AREA. CLOUDS
MAY LINGER A BIT INTO THURSDAY EVENING...PARTICULARLY AT SGF.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 31, 1:08 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 AM CDT THU MAY 31 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010615-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
108 AM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  AN AREA OF RAIN AND EMBEDDED THUNDERSTORMS WILL MOVE WEST TO
  EAST ACROSS THE OUTLOOK AREA DURING THE REMAINDER OF THE
  OVERNIGHT HOURS. DUE TO LIMITED INSTABILITY...THE RISK FOR
  SEVERE THUNDERSTORMS WILL BE LOW. A FEW STRONG STORMS WILL
  REMAIN POSSIBLE...MAINLY FOR AREAS ALONG AND WEST OF THE HIGHWAY
  65 CORRIDOR...WITH LOCALLY HEAVY RAINFALL...HAIL TO THE SIZE OF
  PENNIES AND WIND GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  ONGOING THUNDERSTORMS THURSDAY MORNING WILL POSE A LOW RISK FOR
  SMALL HAIL AND HEAVY RAIN. STRONGER STORMS MAY DEVELOP ACROSS
  THE EASTERN OZARKS IF SUFFICIENT INSTABILITY CAN DEVELOP
  THURSDAY AFTERNOON.

  ISOLATED THUNDERSTORMS MAY OCCUR FRIDAY NIGHT INTO EARLY
  SATURDAY...AND AGAIN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, May 31, 12:58 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT THU MAY 31 2012

MOZ077-088-310630-
BARTON MO-JASPER MO-
1258 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JASPER AND SOUTHEASTERN
BARTON COUNTIES UNTIL 130 AM CDT...

AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
BOSTON TO 3 MILES SOUTHWEST OF CARYTOWN TO FIDELITY...MOVING EAST AT
25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE ALBA...CARTHAGE...GOLDEN CITY...JASPER...
PURCELL AND SARCOXIE.

INTERSTATE 44 BETWEEN MILE MARKERS 13 AND 32 WILL ALSO BE IMPACTED BY
THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3753 9408 3746 9407 3744 9408 3729 9408
      3729 9405 3723 9405 3707 9406 3705 9440
      3720 9445 3742 9447
TIME...MOT...LOC 0559Z 249DEG 21KT 3739 9437 3724 9434
          3709 9430

HATCH
Special weather statement, May 31, 2:29 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 AM CDT THU MAY 31 2012

MOZ090-095-103-104-310800-
CHRISTIAN MO-GREENE MO-STONE MO-TANEY MO-
229 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHRISTIAN...NORTHEASTERN
STONE...NORTHWESTERN TANEY AND SOUTHEASTERN GREENE COUNTIES UNTIL 300
AM CDT...

AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
HIGHLANDVILLE TO TABLE ROCK...MOVING NORTHEAST AT 25 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE HIGHLANDVILLE...MERRIAM WOODS...NIXA...
OZARK...ROCKAWAY BEACH AND SOUTHEASTERN SPRINGFIELD.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TABLE
ROCK LAKE.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3719 9315 3676 9306 3659 9331 3700 9339
TIME...MOT...LOC 0729Z 216DEG 22KT 3699 9332 3666 9326

HATCH
Local storm report, May 31, 2:40 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 AM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     HAIL             1 E REPUBLIC            37.12N 93.46W
05/31/2012  E0.88 INCH       GREENE             MO   AMATEUR RADIO

&&

DSA
Special weather statement, May 31, 2:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT THU MAY 31 2012

MOZ079-080-090-091-310815-
GREENE MO-POLK MO-WEBSTER MO-DALLAS MO-
249 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE...NORTHWESTERN
WEBSTER...SOUTHEASTERN POLK AND SOUTHWESTERN DALLAS COUNTIES UNTIL
315 AM CDT...

AT 248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT HOPE TO
TURNERS...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUFFALO...FAIR GROVE...MARSHFIELD...
PLEASANT HOPE...SPRINGFIELD AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 74 AND 101 WILL ALSO BE IMPACTED
BY THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3748 9340 3770 9300 3733 9289 3709 9327
      3709 9330
TIME...MOT...LOC 0749Z 233DEG 33KT 3745 9325 3719 9318

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:58 AM CDTSpecial Weather StatementSGFJasper32 min
May 31, 2:29 AM CDTSpecial Weather StatementSGFChristian31 min
May 31, 3:29 AM CDTAreal Flood AdvisorySGFChristian, Greene, Jasper, Lawrence, Newton6 hr
May 31, 4:02 AM CDTSpecial Weather StatementSGFDouglas28 min

Nearby

Special Weather Statements in Missouri, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.